# SDR DL72L971897

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK RT FWD SERVICE DOOR AT FWD LOWER ROLLER CUTOUT.  FABRICATED AND INSTALLED DOUBLER PER ERA 362763-14.
